Alert archive / Washington / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS Spokane, WA

May 4, 20175 counties in Washington; Bonner County, Boundary County, Idaho

NWS Spokane, WA issued this flash flood watch at May 4, 2017, 12:29 PM PDT for 5 counties in Washington; Bonner County, Boundary County, Idaho. It took effect at May 4, 2017, 8:00 PM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 4, 2017, 12:29 PM PDT (19:29 UTC)
In effect from
May 4, 2017, 8:00 PM PDT
Expired
May 5, 2017, 4:55 PM PDT
In force
21 hr
Issued by
NWS Spokane, WA
Flood severity
None

Counties Bonner County, ID, Boundary County, ID, Chelan County, WA, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 90 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2017-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2017-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

721 
WGUS66 KOTX 041929
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Spokane WA
1229 PM PDT Thu May 4 2017

...THUNDERSTORMS WITH HEAVY RAIN POSSIBLE TONIGHT AND FRIDAY... 

.MOIST AND UNSTABLE CONDITIONS WILL BRING A THREAT OF STRONG
THUNDERSTORMS WITH HEAVY DOWNPOURS TONIGHT AND FRIDAY AS A COLD
FRONT SWEEPS Through THE REGION. THESE STORMS WILL BE MOVING
QUICKLY BUT WILL BE CAPABLE OF PRODUCING HEAVY BURSTS OF RAIN IN
A SHORT PERIOD OF TIME AS THEY PASS OVER A LOCATION. SOIL
CONDITIONS ARE STILL NEAR SATURATION IN MANY LOCATIONS AND THE
POTENTIAL EXISTS FOR FLASH FLOODING ON RECENT BURN SCARS WITH
THESE STORMS. DEBRIS FLOWS AND MUD SLIDES ARE POSSIBLE IN STEEP 
TERRAIN AS WELL. 

WAC007-047-051230-
/O.NEW.KOTX.FF.A.0001.170505T0300Z-170505T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan-Okanogan-
Including the cities of Wenatchee, Leavenworth, Cashmere, Entiat,
Chelan, Manson, Plain, Omak, Okanogan, Brewster, Oroville, 
Mazama, Winthrop, Methow, Twisp, and Conconully
1229 PM PDT Thu May 4 2017

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM PDT THIS EVENING THROUGH
FRIDAY MORNING...

The National Weather Service in Spokane has issued a

* Flash Flood Watch for a portion of North Central Washington, 
  including the following counties, Chelan and Okanogan. 

* From 8 PM PDT this evening through Friday morning

* Conditions are developing which will promote heavy rain
  producing thunderstorms tonight and Friday morning over the
  region. 

* Recent burn scars will be particularly susceptable to flooding 
  as these storms track through the area. Also the potential 
  exists for mud slides and debris flows in steep terrain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

IDC017-021-WAC019-051-065-051230-
/O.NEW.KOTX.FF.A.0001.170505T1200Z-170506T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bonner-Boundary-Ferry-Pend Oreille-Stevens-
Including the cities of Sandpoint, Priest River, Blanchard, 
Careywood, Bonners Ferry, Moyie Springs, Porthill, Eastport, 
Naples, Republic, Inchelium, Keller, Curlew, Danville, Laurier, 
Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Colville, 
Chewelah, Kettle Falls, Springdale, and Northport
1229 PM PDT Thu May 4 2017

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

The National Weather Service in Spokane has issued a

* Flash Flood Watch for portions of North Idaho and Northeast 
  Washington, including the following counties, in North Idaho, 
  Bonner and Boundary. In Northeast Washington, Ferry, Pend 
  Oreille, and Stevens. 

* From late tonight through Friday afternoon

* Conditions are developing which will promote heavy rain
  producing thunderstorms tonight and Friday morning over the
  region. 

* Recent burn scars will be particularly susceptable to flooding 
  as these storms track through the area. Also the potential 
  exists for mud slides and debris flows in steep terrain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
3 follow-up statements
788 
WGUS66 KOTX 051035
FFAOTX

Flood Watch
National Weather Service Spokane WA
335 AM PDT Fri May 5 2017

...THUNDERSTORMS WITH HEAVY RAIN POSSIBLE TODAY...

.MOIST AND UNSTABLE CONDITIONS WILL BRING A THREAT OF STRONG
THUNDERSTORMS WITH HEAVY DOWNPOURS TODAY AS A COLD FRONT SWEEPS 
THROUGH THE REGION. THESE STORMS WILL BE MOVING QUICKLY BUT WILL 
BE CAPABLE OF PRODUCING HEAVY BURSTS OF RAIN IN A SHORT PERIOD OF 
TIME AS THEY PASS OVER A LOCATION. SOIL CONDITIONS ARE STILL NEAR 
SATURATION IN MANY LOCATIONS AND THE POTENTIAL EXISTS FOR FLASH 
FLOODING ON RECENT BURN SCARS WITH THESE STORMS. DEBRIS FLOWS AND 
MUD SLIDES ARE POSSIBLE IN STEEP TERRAIN AS WELL.

WAC007-047-051800-
/O.CON.KOTX.FF.A.0001.000000T0000Z-170505T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan-Okanogan-
Including the cities of Wenatchee, Leavenworth, Cashmere, Entiat,
Chelan, Manson, Plain, Omak, Okanogan, Brewster, Oroville, 
Mazama, Winthrop, Methow, Twisp, and Conconully
335 AM PDT Fri May 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

The Flash Flood Watch continues for

* A portion of North Central Washington, including the following 
  counties, Chelan and Okanogan. 

* Until 11 AM PDT this morning

* Conditions continue which will promote heavy rain producing 
  thunderstorms this morning over the region. 

* Recent burn scars will be particularly susceptable to flooding 
  as these storms track through the area. Also the potential 
  exists for mud slides and debris flows in steep terrain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

IDC017-021-WAC019-051-065-051845-
/O.CON.KOTX.FF.A.0001.170505T1200Z-170506T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bonner-Boundary-Ferry-Pend Oreille-Stevens-
Including the cities of Sandpoint, Priest River, Blanchard, 
Careywood, Bonners Ferry, Moyie Springs, Porthill, Eastport, 
Naples, Republic, Inchelium, Keller, Curlew, Danville, Laurier, 
Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Colville, 
Chewelah, Kettle Falls, Springdale, and Northport
335 AM PDT Fri May 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* Portions of North Idaho and Northeast Washington, including 
  the following counties, in North Idaho, Bonner and Boundary. 
  In Northeast Washington, Ferry, Pend Oreille, and Stevens. 

* Through this afternoon

* Conditions are developing which will promote heavy rain
  producing thunderstorms today over the region. 

* Recent burn scars will be particularly susceptable to flooding 
  as these storms track through the area. Also the potential 
  exists for mud slides and debris flows in steep terrain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
532 
WGUS66 KOTX 051546
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Spokane WA
846 AM PDT Fri May 5 2017

...THUNDERSTORMS WITH HEAVY RAIN POSSIBLE TODAY...

.MOIST AND UNSTABLE CONDITIONS WILL BRING A THREAT OF STRONG
THUNDERSTORMS WITH HEAVY DOWNPOURS TODAY AS A COLD FRONT SWEEPS
THROUGH THE REGION. THESE STORMS WILL BE MOVING QUICKLY BUT WILL
BE CAPABLE OF PRODUCING HEAVY BURSTS OF RAIN IN A SHORT PERIOD OF
TIME AS THEY PASS OVER A LOCATION. SOIL CONDITIONS ARE STILL NEAR
SATURATION IN MANY LOCATIONS AND THE POTENTIAL EXISTS FOR FLASH
FLOODING ON RECENT BURN SCARS WITH THESE STORMS. DEBRIS FLOWS AND
MUD SLIDES ARE POSSIBLE IN STEEP TERRAIN AS WELL.

WAC007-051700-
/O.CAN.KOTX.FF.A.0001.000000T0000Z-170505T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan-
846 AM PDT Fri May 5 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of North Central Washington
has been cancelled. The chance for heavy precipitation around 
Chelan county has decreased this morning as the storm system slowly
shifts to the east.

$$

WAC047-060000-
/O.EXT.KOTX.FF.A.0001.000000T0000Z-170506T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okanogan-
Including the cities of Omak, Okanogan, Brewster, Oroville, 
Mazama, Winthrop, Methow, Twisp, and Conconully
846 AM PDT Fri May 5 2017

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

The Flash Flood Watch is now in effect for

* A portion of North Central Washington, including the following 
  county, Okanogan. 

* Until 5 PM PDT this afternoon

* Conditions continue which will promote heavy rain producing
  thunderstorms over the region. 

* Recent burn scars will be particularly susceptable to flooding 
  as these storms track through the area. Also the potential 
  exists for mud slides and debris flows in steep terrain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

IDC017-021-WAC019-051-065-060000-
/O.CON.KOTX.FF.A.0001.000000T0000Z-170506T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bonner-Boundary-Ferry-Pend Oreille-Stevens-
Including the cities of Sandpoint, Priest River, Blanchard, 
Careywood, Bonners Ferry, Moyie Springs, Porthill, Eastport, 
Naples, Republic, Inchelium, Keller, Curlew, Danville, Laurier, 
Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Colville, 
Chewelah, Kettle Falls, Springdale, and Northport
846 AM PDT Fri May 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* Portions of North Idaho and Northeast Washington, including 
  the following counties, in North Idaho, Bonner and Boundary. 
  In Northeast Washington, Ferry, Pend Oreille, and Stevens. 

* Until 5 PM PDT this afternoon

* Conditions are developing which will promote heavy rain 
  producing thunderstorms today over the region. 

* Recent burn scars will be particularly susceptable to flooding 
  as these storms track through the area. Also the potential 
  exists for mud slides and debris flows in steep terrain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
830 
WGUS66 KOTX 052355
FFAOTX

Flood Watch
National Weather Service Spokane WA
455 PM PDT Fri May 5 2017


IDC017-021-WAC019-047-051-065-060100-
/O.CAN.KOTX.FF.A.0001.000000T0000Z-170506T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bonner-Boundary-Ferry-Okanogan-Pend Oreille-Stevens-
455 PM PDT Fri May 5 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of North Idaho and Washington
has been cancelled. Showers will continue through the evening,
rainfall amounts will not be enough for Flash Flooding.|

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood watch went out at May 4, 10:43 AM PDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 4, 10:43 AM PDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1043 AM PDT Thu May 4 2017

.SYNOPSIS...
Today will be the warmest day of the week, with highs in the
middle 70s to lower 80s. A threat of showers and thunderstorms
arrives in the Cascades late today into tonight, and expands
across the region Friday. Some of the storms could be strong. Cool
to more seasonal temperatures can be expected for the weekend and
early next week, along with a chance of showers.

&&

.PREV DISCUSSION... /issued 430 AM PDT Thu May 4 2017/

..Thunderstorms tonight and Friday...

Today through Friday night: A warm, mostly dry day gives way
to showers and thunderstorms tonight into Friday. A few of the
thunderstorms could be strong.

First today a ridge of high pressure amplifying over the region
edges east and the stout southerly flow will contribute to the
warm weather. Highs today are projected to be about 10-15 degrees
above normal. Early today some low clouds and some patchy fog
will be possible near the Canadian border and Cascades. A few high
clouds may also slip around the top of the ridge. This afternoon
steepening lapse rates and expanding convective instability (CAPE
values around 1000 J/kg) may also help lead to some cumulus
development. As for shower and thunderstorm chances this
afternoon, the main threat will be limited to the Cascades. The
southerly steering flow will carry a subtle shortwave up from the
south, with a surface low deepening southwest of the Tri-Cities
providing a southeast flow into the Cascades. Yet through this
afternoon the main activity should be isolated in nature.

This evening and overnight the story changes. The long-wave
trough off the coast edges toward shore, a cold front advances
toward the Cascades and the surface low tracks north into the
Columbia Basin. Meanwhile at least a couple subtle mid-level
perturbations/disturbances comes up through the Cascades in the
southerly flow. All this points to the best lift near the
Cascades. The environment will be one of modest moisture, with
PWATs near 1 inch and surface dew points in the lower to mid-50s,
and some modest instability. The SBCAPE abates and becomes capped
but there is modest elevated instability, particularly near the
Cascades through the Okanogan and upper Columbia Basin. So through
the evening scattered showers and thunderstorms are expected to
increase around Chelan, Okanogan and possible Douglas county.
Some of these storms maybe strong to isolated severe in nature,
with strong winds and hail and heavy downpours. The heavier rain
may contribute to a localized flood and/or landslide threat,
especially in steeper terrain and near burn scars. However
individual showers/storms may be moving too quick to drop a
significant amount in one spot. Yet we will have to watch for
training. Smaller shower/t-storm chances will be found around the
upper Columbia Basin to northeast mountains.

Friday and Friday night the cold front pushes toward the WA/ID
border and stalls as the parent mid-level trough elongates and
edges onshore. The scattered showers and thunderstorms that were
focused over the Cascades and central Washington shift into
eastern Washington and Idaho. Some of the thunderstorms may
continue to be strong. However the window for stronger storms for
some spots, like the Spokane/C'dA area and Palouse, may be
limited. The cold front may pass too early in the day to utilize
the best instability. When the SBCAPE increases again in the
afternoon heating the best of it shifts toward the northeast
mountains, along the ID/MT border and near the Camas Prairie.
Additionally, with the passing cold front expect winds to increase
some through the late morning to afternoon, especially near the
lee of the Cascades south toward the deeper Columbia Basin. Going
into Friday night the stalled front, moisture pooling near it and
additional shortwave energy riding in from the south will keep a
modest threat of showers going across the eastern third of WA and
ID, with the threat of thunderstorms ebbing way. More limited
showers chances will be found over central Washington and the
Cascades. /J. Cote'

Saturday through Thursday: An elongated trough will slowly push
through the Pacific Northwest for this period and drag a low along
with it. The track of the low will be through Northern Oregon.
This will produce showers mainly in the Idaho Panhandle and
extreme Eastern Washington while the Cascades and Columbia Basin
will remain precip free for this period. Model inconsistency keeps
confidence in timing and amounts from showers in the low range. By
Wednesday, a weak ridge has built into the region bringing
widespread dry conditions. This could be short lived as models are
indicating another wet pattern moving on be the end of next week. The
region can expect high temperatures in the 50s to low 60s on
Saturday and in the 60s and low 70s for the rest of the period.
The lows will be in the 40s to low 50s range. /JDC

&&

.AVIATION...
18Z TAFS: High pressure will promote dry and VFR conditions at
TAF sites today. However a system approaching late this afternoon
and evening will start to bring a threat of showers and thunderstorms
into the Cascades, coming into the vcnty of KEAT/KMWH after
00Z, with the threat becoming more likely after 03Z. There is a
threat that some t-storms could be strong, with the potential for
lightning, very heavy downpours, strong winds and hail which would
temporarily reduce cigs/vis. Radar will be monitored later today
into tonight and updates will be made as needed. The threat of
showers and t-storms at the other TAF sites will increase aft
12Z. Have added shra, but wasn't confident enough to put in
thunder at this time, but the potential for early morning thunder
is possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        80  58  71  46  58  45 /   0  20  60  60  50  20
Coeur d'Alene  80  56  71  47  58  44 /   0  10  70  70  60  40
Pullman        81  58  70  45  55  43 /   0  20  60  70  60  50
Lewiston       86  60  76  50  61  48 /   0  20  50  60  50  40
Colville       78  56  71  49  62  45 /   0  20  70  60  30  20
Sandpoint      76  51  70  47  58  44 /   0  10  70  70  70  40
Kellogg        78  54  70  45  56  43 /   0  10  70  80  60  60
Moses Lake     87  59  75  47  65  48 /   0  50  40  10  10  10
Wenatchee      81  60  71  46  61  44 /  20  60  50  10  10  10
Omak           81  58  74  47  63  46 /  10  70  60  20  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, May 4, 5:12 AM PDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
512 AM PDT Thu May 4 2017

WAZ034-041>044-051315-
MOSES LAKE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
512 AM PDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms will be possible over the Cascades and central
Washington late this afternoon and tonight. The best threat will
be near the Cascades between late afternoon and early evening and
expand thereafter. Thunderstorms may be strong to isolated
severe. Locally damaging winds and hail will be the main threats.

Additionally thunderstorms may produce locally heavy rain,
bringing with it a threat of localized debris flows or landslides
and isolated flooding, largely in the steeper terrain or near
recent burn scars. These risks, however, may be limited due to
the faster moving nature of storms. Yet again if storms continue
to track over the same locations this would increase the threat.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Thunderstorms will be possible Friday, mainly earlier in the day.
Storms may produce brief gusty winds, small hail and locally
heavy downpours. A localized threat of debris flows or landslides
is possible in heavier downpours, especially in steeper terrain
or near recent burn scars.

IDZ001>004-026-027-WAZ031>033-035>038-051315-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-
512 AM PDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...East Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Thunderstorms will be possible Friday. Some may be strong with
brief gusty and potentially damaging winds, hail and locally
heavy rain. The locally heavy rain will also bring a threat of
localized debris flows or landslides, largely in the steeper
terrain or near recent burn scars.

Nearby

Flash Flood Watches in Washington, 2017Flash Flood Watches in Idaho, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.